UTHM Institutional Repository

Impulsive differential equations by using the Euler method

Amir Hamzah, Nor Shamsidah and Mamat, Mustafa and J., Kavikumar and Lee, Siaw Chong and Ahmad, Noor’ani (2010) Impulsive differential equations by using the Euler method. Applied Mathematical Sciences, 4 (65). pp. 3219-3232. ISSN 13147552

[img]
Preview
PDF
J3790_0034cb64e02835007a935baace91a463.pdf

Download (108kB)

Abstract

The theory of impulsive differential equations is emerging as an important area of investigation since such equations appear to represent a natural framework for mathematical modeling of several real phenomena. There have been intensive studies on the qualitative behavior of solutions of the impulsive differential equations. However, many impulsive differential equations cannot be solved analytically or their solving is complicated. In this paper, we represent the algorithm which follows the theory of impulsive differential equations to solve the impulsive differential equations by using the Euler methods. It is clearly shown the impulsive operators Ik that acts at the moments tk influence the error. Finally, the better convergence result of the numerical solution is given by solving the numerical examples.

Item Type: Article
Uncontrolled Keywords: Differential equations; impulsive differential equations; fixed impulse; impulsive jump; Euler method
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:33
Last Modified: 13 Aug 2018 03:33
URI: http://eprints.uthm.edu.my/id/eprint/9641
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year